# SDR SWAA2016051151696

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 6,383 hours, 2,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BEHIND SECOND EMER HATCH DOOR, EMER LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
